Robust control for uncertain switched systems with interval nondifferentiable time-varying delays. (English) Zbl 1251.93102

Summary: We address the conditions for robust stabilization of a class of uncertain switched systems with delay. The system to be considered is autonomous and the state delay is time-varying. Using Lyapunov functional approach, restriction on the derivative of time-delay function is not required to design switching rule for the robust stabilization of switched systems with time-varying delays. The delay-dependent stability conditions are presented in terms of the solution of LMIs which can be solved by various available algorithms. A numerical example is given to illustrate the effectiveness of theoretical results.


93D09 Robust stability
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
Full Text: DOI


[1] P. J. Antsa, “A brief introduction to the theory and applications of hybrid systems,” Proceedings of the IEEE, vol. 8, pp. 879-887, 2000.
[2] R. L. Bennett and G. E. Policello, “Switching systems in the 21st century,” IEEE Communications Magazine, vol. 3, pp. 24-28, 1993.
[3] L. V. Hien, Q. P. Ha, and V. N. Phat, “Stability and stabilization of switched linear dynamic systems with time delay and uncertainties,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 223-231, 2009. · Zbl 1159.93351
[4] L. V. Hien and V. N. Phat, “Exponential stabilization for a class of hybrid systems with mixed delays in state and control,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 3, pp. 259-265, 2009. · Zbl 1184.93075
[5] V. N. Phat, “Switched controller design for stabilization of nonlinear hybrid systems with time-varying delays in state and control,” Journal of the Franklin Institute, vol. 347, no. 1, pp. 195-207, 2010. · Zbl 1298.93290
[6] T. Botmart, P. Niamsup, and V. N. Phat, “Delay-dependent exponential stabilization for uncertain linear systems with interval non-differentiable time-varying delays,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8236-8247, 2011. · Zbl 1241.34080
[7] J. Liu, X. Liu, and W.-C. Xie, “Delay-dependent robust control for uncertain switched systems with time-delay,” Nonlinear Analysis. Hybrid Systems, vol. 2, no. 1, pp. 81-95, 2008. · Zbl 1157.93362
[8] P. Niamsup, “Stability of time-varying switched systems with time-varying delay,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 631-639, 2009. · Zbl 1190.34094
[9] V. N. Phat, T. Botmart, and P. Niamsup, “Switching design for exponential stability of a class of nonlinear hybrid time-delay systems,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 1, pp. 1-10, 2009. · Zbl 1157.93500
[10] Y. Zhang, X. Liu, and X. Shen, “Stability of switched systems with time delay,” Nonlinear Analysis. Hybrid Systems, vol. 1, no. 1, pp. 44-58, 2007. · Zbl 1126.94021
[11] Y. He, Q.-G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371-376, 2007. · Zbl 1111.93073
[12] M. Wu, Y. He, J.-H. She, and G.-P. Liu, “Delay-dependent criteria for robust stability of time-varying delay systems,” Automatica, vol. 40, no. 8, pp. 1435-1439, 2004. · Zbl 1059.93108
[13] L. V. Hien and V. N. Phat, “New exponential estimate for robust stability of nonlinear neutral time-delay systems with convex polytopic uncertainties,” Journal of Nonlinear and Convex Analysis, vol. 12, pp. 541-552, 2011. · Zbl 1255.34076
[14] C.-H. Lien, K.-W. Yu, Y.-J. Chung, Y.-F. Lin, L.-Y. Chung, and J.-D. Chen, “Exponential stability analysis for uncertain switched neutral systems with interval-time-varying state delay,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 3, pp. 334-342, 2009. · Zbl 1192.34085
[15] M. S. Mahmoud and F. M. AL-Sunni, “Interconnected continuous-time switched systems: robust stability and stabilization,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 3, pp. 531-542, 2010. · Zbl 1200.93074
[16] Z. Zhang and X. Liu, “Robust stability of uncertain discrete impulsive switching systems,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 380-389, 2009. · Zbl 1189.39027
[17] G. Zong, S. Xu, and Y. Wu, “Robust H\infty stabilization for uncertain switched impulsive control systems with state delay: an LMI approach,” Nonlinear Analysis. Hybrid Systems, vol. 2, no. 4, pp. 1287-1300, 2008. · Zbl 1163.93386
[18] S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System, SIAM, Philadelphia, Pa, USA, 1994. · Zbl 0816.93004
[19] X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769-1774, 2006. · Zbl 1114.93086
[20] W. Zhang, X.-S. Cai, and Z.-Z. Han, “Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 174-180, 2010. · Zbl 1185.93111
[21] D. Wang and W. Wang, “Delay-dependent robust exponential stabilization for uncertain systems with interval time-varying delays,” Journal of Control Theory and Applications, vol. 7, no. 3, pp. 257-263, 2009.
[22] Y. G. Sun, L. Wang, and G. Xie, “Stability of switched systems with time-varying delays: Delay-dependent common Lyapunov functional approach,” in Proceedings of the American Control Conference, vol. 5, pp. 1544-1549, 2006.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.